# SDR 02167319

- Difficulty date: June 16, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE MAIN CABIN ENTRY DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE PERSONNEL LUBRICATED THE MAIN CABIN DOOR OPERATING MECHANISMS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
